# SDR SWIA201541111

- Difficulty date: April 27, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 32,740 hours, 27,263 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Condition: Unknown
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

SELECTED GEAR DOWN AND THE NOSE GEAR STAYED RED WITH NO AURAL MESSAGES, AFTER GO AROUND, SELECTED GEAR; GEAR SLOW TO GO GREEN AND NO GEAR DISAGREE MESSAGE. R & R NLG DRAG BRACE IAW AMM.  PERFORMED OPS CHECK OF THE NLG EXTENSION AND RETRACTION SYSTEM IAW AMM, AND POWER UP CHECK OF THE PSS IAW AMM. OPS CHECK GOOD AT THIS TIME, NO FURTHER DEFECTS NOTED AT THIS TIME. ACFT OK FOR SERVICE.
